A 43-year-old man presented with electrocardiographic findings consistent with Brugada syndrome. Though the baseline coronary angiogram was normal, intracoronary infusion of ergonovine maleate caused complete occlusion of the left anterior descending and a 99% occlusion of the proximal right coronary artery, each relieved by intracoronary isosorbide dinitrate. Double extrastimuli delivered at the right ventricular outflow tract induced ventricular fibrillation terminated by a 200-J shock. Verapamil, 10 mg IV, increased ST-segment elevation and programmed stimulation repeated after the drug induced ventricular fibrillation with shorter F-F intervals and lower amplitude signals, which was not terminated by 200 J and required an additional 360-J shock. Ca2+ antagonism may have been adverse in this patient with Brugada syndrome because the drug has the potential to increase the voltage gradient through the right ventricle and to slow intraventricular conduction at very fast heart rates.